# SDR MASA200500108

- Difficulty date: February 12, 2005
- Submitted: April 5, 2005
- Operation: Air carrier
- Aircraft: N17358
- Make and model: Cndair CL6002B19
- Aircraft serial: 7358
- Aircraft time: 13,803 hours, 10,811 cycles
- Engine: Ge CF343B1
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Part number: 6078T55P26
- Part serial: WYG85884
- Condition: Fluctuates
- Location: Nr 1 Engine
- Part time: 468 hours, 329 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ASH 6108 PHX TO PSP, RETURNED TO THE FIELD WITH NR 1 ENGINE FUEL FLOW, ITT, AND OVERSPEED SITUATION.  MAINTENANCE IS IN WORK.  2/13/05 MAINTENANCE REMOVED AND REPLACED NR 1 FCU, OPS CHKD GOOD.
